Drug-Induced Nail Disorders: Prevention Is Best

In This Article

Drug-Induced Pigmentation Slow to Disperse

Excretion or deposition of the drug in the nail can lead to yellow discolouration with tetracycline[11] or gold salts,[12] dark-brown discolouration with clofazimine,[13] blue-grey pigmentation with minocycline[14] and blue, brown or grey colouration with antimalarial agents.[15] The skin, sclerae and mucous membranes may also be affected with minocycline and antimalarials. Nail pigmentation may persist unchanged for years after drug interruption, although it may decrease in intensity.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.
Post as:

processing....